# SDR MASA200700825

- Difficulty date: November 28, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- Aircraft time: 27,843 hours, 25,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 2950 PHX, EXIT SIGN AT PAX DOOR LOOSE.  SECURED SIGN ASSEMBLY.
